# SDR UIEA2013081600448

- Difficulty date: August 15, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 60,545 hours, 9,502 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF,  NR 2 ENGINE OIL QTY DROPPED TO ZERO.  TEMP ROSE TO 10 DEGREES C ABOVE OTHER ENGINES & PRESSURE WAS 25 PSI LESS THAN OTHER ENGINES.  SHUTDOWN NR 2 ENGINE.  ENGINE REPLACED AND ALL TEST ACCOMPLISHED AND NORMAL.
